# SDR WX0A070333

- Difficulty date: June 20, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N952MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49763
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663501
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT AFT TIE DOWN TRACK AND SPLICE WERE FOUND TO BE OUT OF LIMITS WITH CORROSION.  REPLACED TRACK AND SPLICE.
